# SDR YENA20160118037

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 19,080 hours, 11,892 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 17083370407
- Part serial: JB12360
- Condition: Failed
- Location: L1 Door
- Part time: 19,060 hours, 11,888 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A UNABLE TO DISARM L1 DOOR.  R & R L1 DOOR EVACUATION SLIDE ASSY AND FWD L1 DOOR GIRT BAR IN PAIR.  ALL WORK AMM 25-65-01, AMM 52-11-11 ACCOMPLISHED SATISFACTORY CHECK OUT, GIRT BAR INSTALLATION.
